Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 31, Number 1

All articles in this issue are freely accessible.

Induced automorphisms of free metabelian groups
Orin Chein.
Proc. Amer. Math. Soc. 31 (1972), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297846
Finite automorphic algebras over $GF(2)$
Fletcher Gross.
Proc. Amer. Math. Soc. 31 (1972), 10-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286856
More on the Schur subgroup
Murray M. Schacher.
Proc. Amer. Math. Soc. 31 (1972), 15-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291299
Localization of the zeros of the permanent of a characteristic matrix
P. M. Gibson.
Proc. Amer. Math. Soc. 31 (1972), 18-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291184
Localization in a principal right ideal domain
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 31 (1972), 21-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291198
The functional equation of some Dirichlet series. II
Bruce C. Berndt.
Proc. Amer. Math. Soc. 31 (1972), 24-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285500
Modules over the endomorphism ring of a finitely generated projective module
F. L. Sandomierski.
Proc. Amer. Math. Soc. 31 (1972), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288137
Constructing sequences of divided powers
Kenneth Newman.
Proc. Amer. Math. Soc. 31 (1972), 32-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289606
Invariant means on locally compact semigroups
James C. S. Wong.
Proc. Amer. Math. Soc. 31 (1972), 39-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289708
The generalized inverse of a nonnegative matrix
R. J. Plemmons and R. E. Cline.
Proc. Amer. Math. Soc. 31 (1972), 46-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285541
$2$-generator groups and parabolic class numbers
Morris Newman.
Proc. Amer. Math. Soc. 31 (1972), 51-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286896
Primary modules determined by indecomposable idempotent endomorphisms.
Robert W. Stringall.
Proc. Amer. Math. Soc. 31 (1972), 54-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285608
On elements with negative squares
Ralph DeMarr and Arthur Steger.
Proc. Amer. Math. Soc. 31 (1972), 57-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289390
A nonarchimedean theory of analytic continuation in several variables.
A. I. Thaler.
Proc. Amer. Math. Soc. 31 (1972), 61-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288318
Nakayama’s lemma for half-exact functors
Arthur Ogus and George Bergman.
Proc. Amer. Math. Soc. 31 (1972), 67-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302633
A note on finite dimensional subrings of polynomial rings
Paul Eakin.
Proc. Amer. Math. Soc. 31 (1972), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289498
Minimal ideals in group rings
D. S. Passman.
Proc. Amer. Math. Soc. 31 (1972), 81-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291313
Group rings satisfying a polynomial identity. III
D. S. Passman.
Proc. Amer. Math. Soc. 31 (1972), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289671
Morita duality for endomorphism rings
Robert W. Miller and Darrell R. Turnidge.
Proc. Amer. Math. Soc. 31 (1972), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286847
A note on Lie-admissible nilalgebras
Hyo Chul Myung.
Proc. Amer. Math. Soc. 31 (1972), 95-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291230
Approximation of vector-valued continuous functions
Alan H. Shuchat.
Proc. Amer. Math. Soc. 31 (1972), 97-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290082
On almost periodic solutions for undamped systems with almost periodic forcing
George Seifert.
Proc. Amer. Math. Soc. 31 (1972), 104-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285772
On total nonnorming subspaces
William J. Davis and Joram Lindenstrauss.
Proc. Amer. Math. Soc. 31 (1972), 109-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288560
Global hypoellipticity and Liouville numbers
Stephen J. Greenfield and Nolan R. Wallach.
Proc. Amer. Math. Soc. 31 (1972), 112-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296508
Hypoelliptic vector fields and continued fractions
Stephen J. Greenfield.
Proc. Amer. Math. Soc. 31 (1972), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301459
A remark on “pairs” of regular functions
James A. Jenkins.
Proc. Amer. Math. Soc. 31 (1972), 119-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291426
Bounded projections on Fourier-Stieltjes transforms
Charles F. Dunkl and Donald E. Ramirez.
Proc. Amer. Math. Soc. 31 (1972), 122-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288520
A nonprincipal invariant subspace of the Hardy space on the torus
Chester Alan Jacewicz.
Proc. Amer. Math. Soc. 31 (1972), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287025
Continuous functions of Hermitian operators
P. R. Halmos.
Proc. Amer. Math. Soc. 31 (1972), 130-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288617
Remark on some integrals involving products of Whittaker functions
H. M. Srivastava.
Proc. Amer. Math. Soc. 31 (1972), 133-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306565
Some extensions of the Mehler formula
H. M. Srivastava and J. P. Singhal.
Proc. Amer. Math. Soc. 31 (1972), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285738
Continuity and linearity of centralizers on a complemented algebra.
Parfeny P. Saworotnow and George R. Giellis.
Proc. Amer. Math. Soc. 31 (1972), 142-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288585
A Prüfer transformation for nonselfadjoint systems
Kurt Kreith.
Proc. Amer. Math. Soc. 31 (1972), 147-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293216
On a tauberian theorem of Wiener and Pitt
Harold G. Diamond.
Proc. Amer. Math. Soc. 31 (1972), 152-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294944
On the functional equation $𝜙(x)=g(x)𝜙(𝛽(x))+u(x)$
R. C. Buck.
Proc. Amer. Math. Soc. 31 (1972), 159-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308632
Interpolation in $H^{p}$ spaces
P. L. Duren and H. S. Shapiro.
Proc. Amer. Math. Soc. 31 (1972), 162-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289781
Quasiharmonic classification of Riemannian manifolds
Mitsuru Nakai and Leo Sario.
Proc. Amer. Math. Soc. 31 (1972), 165-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287488
On the bifurcation theory of semilinear elliptic eigenvalue problems
Charles V. Coffman.
Proc. Amer. Math. Soc. 31 (1972), 170-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306733
Some remarks on the Volterra operator
Ciprian Foiaş and J. P. Williams.
Proc. Amer. Math. Soc. 31 (1972), 177-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295126
On a factorization theorem of D. Lowdenslager
V. Mandrekar and H. Salehi.
Proc. Amer. Math. Soc. 31 (1972), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287350
Note on the structure of fixed point sets of $1$-set-contractions
W. V. Petryshyn.
Proc. Amer. Math. Soc. 31 (1972), 189-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285944
Spaces on which each absolutely summing map is nuclear
D. R. Lewis.
Proc. Amer. Math. Soc. 31 (1972), 195-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312213
Oscillation theorems for second-order differential equations with functional arguments
Curtis C. Travis.
Proc. Amer. Math. Soc. 31 (1972), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285789
Factorization and disconjugacy of third order differential equations
Anton Zettl.
Proc. Amer. Math. Soc. 31 (1972), 203-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296421
A remark on a stability theorem of M. Marachkoff
John R. Haddock.
Proc. Amer. Math. Soc. 31 (1972), 209-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288370
A note on two point boundary problems for nonlinear matrix differential systems
Garret J. Etgen.
Proc. Amer. Math. Soc. 31 (1972), 213-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289847
Periodic solutions for perturbed nonlinear differential equations. II.
T. G. Proctor.
Proc. Amer. Math. Soc. 31 (1972), 219-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289866
A new $ℓ_{1}$ estimate and a problem of Katznelson
D. J. Newman.
Proc. Amer. Math. Soc. 31 (1972), 225-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296588
The counting vector of a simple game
Eitan Lapidot.
Proc. Amer. Math. Soc. 31 (1972), 228-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287916
Metric transforms and the hyperbolic four-point property
Joseph E. Valentine and Stanley G. Wayment.
Proc. Amer. Math. Soc. 31 (1972), 232-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290254
Minimal surfaces in $S^{m}$ with Gauss curvature $≤0$
Bang-yen Chen.
Proc. Amer. Math. Soc. 31 (1972), 235-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286000
Equations in the theory of monadic algebras
Th. Lucas.
Proc. Amer. Math. Soc. 31 (1972), 239-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292655
The game quantifier
Yiannis N. Moschovakis.
Proc. Amer. Math. Soc. 31 (1972), 245-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286662
Equivalence-singularity dichotomies from zero-one laws
Raoul D. LePage and V. Mandrekar.
Proc. Amer. Math. Soc. 31 (1972), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290442
On the level sets of a distance function in a Minkowski space
Ronald Gariepy and W. D. Pepe.
Proc. Amer. Math. Soc. 31 (1972), 255-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287442
A commutative diagram and an application to differentiable transformation groups
W. D. Curtis.
Proc. Amer. Math. Soc. 31 (1972), 260-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290389
The Wallman compactification is an epireflection
Douglas Harris.
Proc. Amer. Math. Soc. 31 (1972), 265-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288731
A metric characterization of zero-dimensional spaces
Ludvík Janoš.
Proc. Amer. Math. Soc. 31 (1972), 268-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288739
A strong homotopy axiom for Alexander cohomology
Kermit Sigmon.
Proc. Amer. Math. Soc. 31 (1972), 271-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287533
One-to-one mappings
Dix H. Pettey.
Proc. Amer. Math. Soc. 31 (1972), 276-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288735
Manifolds with few cells and the stable homotopy of spheres
Larry Smith.
Proc. Amer. Math. Soc. 31 (1972), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296957
Ordered power associative groupoids
Desmond A. Robbie.
Proc. Amer. Math. Soc. 31 (1972), 285-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285662
Semi-local-connectedness and cut points in metric continua
E. D. Shirley.
Proc. Amer. Math. Soc. 31 (1972), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286078
A note on fixed point free involutions and equivariant maps
Jack Ucci.
Proc. Amer. Math. Soc. 31 (1972), 297-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298656
Generalized positive linear functionals on a Banach algebra with an involution
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 31 (1972), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287321
Stable splitting of $K(G,1)$
Richard Holzsager.
Proc. Amer. Math. Soc. 31 (1972), 305-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287540
Some examples relating the deleted product to imbeddability
Brian R. Ummel.
Proc. Amer. Math. Soc. 31 (1972), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290349
Local units in $L^{1}(G)$
G. F. Bachelis, W. A. Parker and K. A. Ross.
Proc. Amer. Math. Soc. 31 (1972), 312-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288598
A note on finitely additive set functions
D. Ramachandran.
Proc. Amer. Math. Soc. 31 (1972), 314-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285684
Algebraic solution of $x^{y}=y^{x}$ $(0<x<y)$
Daihachiro Sato.
Proc. Amer. Math. Soc. 31 (1972), 316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288074